Dimensions of jet schemes of log singularities

Takehiko Yasuda

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We characterize Kawamata log terminal singularities and log canonical singularities by dimensions of jet schemes. Our main result is Theorem 2.4.

Original languageEnglish
Pages (from-to)1137-1145
Number of pages9
JournalAmerican Journal of Mathematics
Volume125
Issue number5
DOIs
Publication statusPublished - 2003 Oct

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Dimensions of jet schemes of log singularities'. Together they form a unique fingerprint.

  • Cite this